Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 4

The symmetries of solitons
Richard S. Palais.
Bull. Amer. Math. Soc. 34 (1997), 339-403
Abstract, references and article information
Full-text PDF
MathSciNet review: 1462745
Model theory and diophantine geometry
Anand Pillay.
Bull. Amer. Math. Soc. 34 (1997), 405-422
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1458425
Nonlocal invariants in index theory
Steven Rosenberg.
Bull. Amer. Math. Soc. 34 (1997), 423-433
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1458426

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

$C^{*}$-algebras by example, by Kenneth R. Davidson.
Reviewer: William Arveson
Bull. Amer. Math. Soc. 34 (1997), 435-439
Review information
Full-text PDF
Introduction to symplectic topology, by D. McDuff and D. Salamon.
Reviewer: Lisa Jeffrey
Bull. Amer. Math. Soc. 34 (1997), 441-445
Review information
Full-text PDF
Continuum percolation, by Ronald Meester and Rahul Roy.
Reviewer: Mathew D. Penrose
Bull. Amer. Math. Soc. 34 (1997), 447-448
Review information
Full-text PDF